# SDR FQAR20151003100

- Difficulty date: October 3, 2015
- Submitted: October 13, 2015
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843499
- Aircraft time: 17,606 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 8001080
- Part serial: 35610096
- Condition: Leaking
- Location: Zone 200
- Part time: 540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FRESH OIL WAS FOUND SPRAYED AROUND ON THE INSIDE OF THE ENGINE COWLING. INSPECTION REVEALED THE OIL COOLER WAS THE SOURCE OF THE LEAKAGE. IT HAD BEEN INSTALLED ON THE ACFT 5 MONTHS AT THE TIME OF FAILURE.
